Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 3, pp. 469-507
Cet article a éte moissonné depuis la source Numdam
We consider multidimensional variational integrals for vector-valued functions . Assuming that the integrand satisfies the standard smoothness, convexity and growth assumptions only near we investigate the partial regularity of minimizers (and generalized minimizers) . Introducing the open set we prove that is dense in , but we demonstrate for by an example that may have positive measure. In contrast, for one has .
Additionally, we establish analogous results for weak solutions of quasilinear elliptic systems.
Classification :
49N60, 35B65, 35H99
Affiliations des auteurs :
Scheven, Christoph 1 ; Schmidt, Thomas 2
@article{ASNSP_2009_5_8_3_469_0,
author = {Scheven, Christoph and Schmidt, Thomas},
title = {Asymptotically regular problems {II:} {Partial} {Lipschitz} continuity and a singular set of positive measure},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {469--507},
year = {2009},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 8},
number = {3},
mrnumber = {2581424},
zbl = {1197.49043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2009_5_8_3_469_0/}
}
TY - JOUR AU - Scheven, Christoph AU - Schmidt, Thomas TI - Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2009 SP - 469 EP - 507 VL - 8 IS - 3 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2009_5_8_3_469_0/ LA - en ID - ASNSP_2009_5_8_3_469_0 ER -
%0 Journal Article %A Scheven, Christoph %A Schmidt, Thomas %T Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2009 %P 469-507 %V 8 %N 3 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2009_5_8_3_469_0/ %G en %F ASNSP_2009_5_8_3_469_0
Scheven, Christoph; Schmidt, Thomas. Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 3, pp. 469-507. http://geodesic.mathdoc.fr/item/ASNSP_2009_5_8_3_469_0/